# SDR AWXA200401183

- Difficulty date: October 8, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69489856
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 5/16 INCH CRACK WAS FOUND IN FRAME TO STRINGER ATTACH CLIP AT BS 360, STR 11 LT.  MAINTENANCE REMOVED DAMAGED FRAME ATTACH CLIP AT BS 360, STR 11 LT; FABRICATED A NEW REPLACEMENT CLIP PER DWG 69-48985; INSTALLED REPAIR PART IAW ER 03-5312-04295-RC3.
